# SDR F3LA200700112

- Difficulty date: May 15, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 13,757 hours, 7,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED AFT LT LONGITUDINAL BEAM Y1292 HAD SURFACE CORROSION IN FASTENER HOLES AND ON TOP SURFACE.  REPLACED CORRODED FLOORBEAMS (P/N D5347217220400 AND D5347218820400) AND COUPLING JUST FWD OF FR67 THRU FR 69 IAW A318 SRM 53-41-14, 51-44-21 AND 51-42-11.
